# SDR 96ZZZX5190

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178AC
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- Engine: Pwa JFTD12A5A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tablock
- Part number: 536210
- Condition: Missing
- Location: 3rd Stage Disk
- Part time: 423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TABLOCK FOUND MISSING AT POST-FLIGHT INSPECTION ON 6-25-96.  THE LAST OVERHAUL WAS PERFORMED BY SABRELINER.  WHEN INSPECTING THE COMPRESSOR THROUGH THE INLET, CONTACT OF 3RD STAGE BLADE NOTED ON FACE OF 4TH STAGE STATOR NEAR CENTERLINE OF ENGINE (ROOT END OF BLADE).  THE BLADE MOVED AFT CONTACTING FRONT OF STATOR DUE TO TABLOCK FAILURE.  THIS IS THE 7TH OCCURRENCE OF TABLOCK FAILURE NOTED BY ERICKSON SINCE 1994.  ALL PROBLEMS HAVE BEEN REPORTED TO THE MANUFACTURER.
